# SDR SWAA042584

- Difficulty date: September 4, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 38,523 hours, 34,290 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472622
- Part serial: 2034
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, 1 TO 2 MINUTES AFTER DEPARTURE THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED, THEN NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  ALL LIGHTS EXTINGUISHED WHEN THROTTLES RETARDED FOR DESCENT.  REMOVED AND REPLACED NR 1 ENGINE CONTROL PANEL AND NR 1 FIRE DETECTOR UNIT PER MM.
